# SDR REXA2022031000386

- Difficulty date: February 15, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R FOUND CORRODED BETWEEN FS 280-FS 349. - REPLACED STR 26R SPLICE AND STRINGER AT FS 280-333 IAW CRJ900 SRM 51- 40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01. REF 81522261 OP 504 FOR FS 333-349- PAINT DAMAGE ONLY.
